"Refinements to Hadamard’s Inequality for Log-Convex Functions"
written by Waadallah T. Sulaiman,
published by Applied Mathematics, Vol.2 No.7, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Further inequalities for log-convex functions related to Hermite-Hadamard result
2019
[2] SOME NEW PROPERTIES OF AH CONVEX FUNCTIONS DEFINED ON CONVEX SUBSETS IN LINEAR SPACES
2019
[3] Existence and attractivity of solutions for fractional difference equations
Advances in Difference Equations, 2018
[4] Inequalities of Hermite-Hadamard type for HG-convex functions
2017
[5] NEW INEQUALITIES OF HERMITE-HADAMARD TYPE FOR LOG-CONVEX FUNCTIONS
Khayyam J. Math., 2017
[6] On (β, α)-logarithmically convex functions in the first and second sense with their inequalities
2016
[7] NEW INEQUALITIES OF HERMITE" HADAMARD TYPE FOR HA" CONVEX FUNCTIONS
Preprint RGMIA Res. Rep. Coll, 2015
[8] FURTHER INEQUALITIES FOR LOG" CONVEX FUNCTIONS RELATED TO HERMITE" HADAMARD RESULT
2015
[9] Hermite-Hadamard type inequalities for geometrically r-convex functions
Studia Scientiarum Mathematicarum Hungarica, 2014
[10] Hermite% Hadamard type inequalities for harmonically convex functions
2014
[11] Hermite–Hadamard type inequalities for harmonically convex functions
2014
[12] Hermite-Hadamard type inequalities for harmonically convex functions
arXiv preprint arXiv:1303.6089, 2014
[13] Refinements on the Hermite-Hadamard Inequalities for $ r $-Convex Functions
Journal of Applied Mathematics, 2013
[14] Some Hermite-Hadamard-like Type Inequalities for Logarithmically Convex Functions
2013
[15] Some Generalized Inequalities of Hermite-Hadamard Type for (α, m)-Geometric-Arithmetically Convex Functions
Applied Mathematical Sciences, 2013
[16] Refinements on the Hermite-Hadamard Inequalities for r-Convex Functions.
Journal of Applied Mathematics, 2013
[17] INEQUALITIES OF HERMITE-HADAMARD TYPE FOR ϕ-CONVEX FUNCTIONS
2013
[18] Refinements on the Hermite-Hadamard inequalities for r-convex functions
2013
[19] Refinements on the Hermite-Hadamard Inequalities for γ-Convex Functions.
2013
[20] Hermite-Hadamard type inequalities for harmonically ({\alpha}, m)-convex functions
2013